All products imported from Australia to Hong Kong in weekly batches

Demazin Cold & Flu Relief Day + Night 24 Tablets front image on Livehealthy HK imported from Australia
Demazin Cold & Flu Relief Day + Night 24 Tablets back image on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets from Demazin on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets and Medicines on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets and Cold & Flu on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets and Cold & Flu on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets and Cold & Flu on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets and Cold & Flu on Livehealthy HK
Demazin Cold & Flu Relief Day + Night 24 Tablets and Cold & Flu on Livehealthy HK

Demazin Cold & Flu Relief Day + Night 24 Tablets

By Demazin
HK$248.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

Information

About Demazin

Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin Range

D-D-Demazin has recently undergone a full brand refresh to help shoppers to better navigate the Demazin range. Demazin has a fresh new look, yet still has the same trusted formulations. Demazin's great new packaging will be on shelves from June.

Demazin is a well known, effective, pharmacy strength brand which has been treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin Cold and Flu Day/Night Tablets relieve:

- Runny nose

- Sinus pain

- Blocked nose and Sinuses

- Fever

- Headache

- Body aches

Demazin Cold and Flu Relief Day/Night Tablets provide round the clock relief of cold and flu symptoms. The day tablet is non-drowsy and the night tablet contains an antihistamine to reduce watery itchy eyes and sneezing to aid in a restful nights sleep.

Demazin has launched 2 NEW innovative cold relief products to help adults and children 3+ this winter.

Demazin Vapourising Patches provide up to 8 hours relief with natural soothing vapours.

Demazin Chest Rub Stick

• Natural decongestant containing essential oils including peppermint and eucalyptus

• Natural butters and beeswax

• Hands free - No mess, No fuss

• Petroleum free

Demazin not only has a range of effective cold and flu tablets but also has a comprehensive range of Children's Cough and Cold liquids.

Demazin now has a NEW natural Cough + Immune support liquid which can be used in children and adults 2 years+.

Relieves:

• Coughs

• Chest congestion

• + Supports Immunity

Warning

For external use only. Use only as directed. If you have sensitive skin, test this product on a small area of skin before applying it to a large area. If irritation develops discontinue use. Do not apply to children under 2 years of age. Consult your healthcare professional if symptoms persist. Avoid contact with eyes. Keep out of reach of children.

General Information

Demazin Cold & Flu Relief Day/Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

Uses
For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever & headache.
- Body aches & pains.
- Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

Recommended By: Pharmacy Only

Boxed Contents: 16 day tablets and 8 night tablets.

Size: 24 Tablets

KEY FEATURES

• Effective Round-the-clock cold & flu relief
• Works to relieve cold & Flu symptoms in 4 ways 1. Deongestant 2. Analgesic 3. Reduces fever 4. Antihistamine
• Night-time tablets provide relief from watery, itchy eyes, runny nose and sore throat to aid in a restful nights sleep
• 12 years+

Warnings

Do not use this medicine:
- In children under 12 years of age.
- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
- With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
- You have high blood pressure.
- You have heart problems.
- You are taking antidepressant medication.
- You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
- If symptoms persist, see your doctor or pharmacist.
- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons. Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well. because of the risk of delayed serious liver damage.
- This medicine may cause sleeplessness in some people.
- Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

CAUTION

Pharmacy medicine
Keep out of reach of children.

Ingredients

Active Ingredients: Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Allergen Free From: Artificial Preservatives

Directions

Age
Adults and children 12 years and over
How much
2 Day tablets
How often
Every 4-6 hours, as necessary
Max. daily dose
6 Day tablets in 24 hours.

Age
Adults and children 12 years and over
How much
2 Night tablets
How often
At bedtime, as necessary
Max. daily dose
2 Night tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Recyclable Packaging?: Yes

Questions about Medicines products & Demazin Cold & Flu Relief Day + Night 24 Tablets

  • Q. Where can I buy Demazin Cold & Flu Relief Day + Night 24 Tablets? A. Demazin Cold & Flu Relief Day + Night 24 Tablets can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Demazin Cold & Flu Relief Day + Night 24 Tablets is imported out of Australia and manufactured by Demazin.

  • Q. What's the expiry date for Demazin Cold & Flu Relief Day + Night 24 Tablets? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Demazin Cold & Flu Relief Day + Night 24 Tablets front image on Livehealthy HK imported from Australia

Demazin Cold & Flu Relief Day + Night 24 Tablets

HK$248.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info